# SDR 98ZZZM884

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: 6229681001
- Condition: Failed
- Location: Inst Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 5633 - SGF-MCI - EN ROUTE, THE CREW REPORTED SMOKE IN THE COCKPIT AFTER THE CAPTAINS EHSI FAILED.  EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED IN MCI WITHOUT INCIDENT.  MCI MAINTENANCE REPLACED THE EHSI AND INSPECTED AIRCRAFT FOR DAMAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT REPORTED.  (M)
